# SDR 97ZZZX3512

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 7756354
- Condition: Seized
- Location: Lt Wing
- Part time: 8,807 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COOLING MALFUNCTION.  FOUND ACM TURBINE SEIZED.
